Volume 2050 2012

Geometric Aspects of Functional Analysis

Israel Seminar 2006–2010

Editors:

ISBN: 978-3-642-29848-6 (Print) 978-3-642-29849-3 (Online)

Table of contents (25 chapters)

previous Page of 2
  1. Front Matter

    Pages i-viii

  2. No Access

    Book Chapter

    Pages 1-21

    The α-Cosine Transform and Intertwining Integrals on Real Grassmannians

  3. No Access

    Book Chapter

    Pages 23-34

    On Modules Over Valuations

  4. No Access

    Book Chapter

    Pages 35-59

    On Multiplicative Maps of Continuous and Smooth Functions

  5. No Access

    Book Chapter

    Pages 61-122

    Order Isomorphisms on Convex Functions in Windows

  6. No Access

    Book Chapter

    Pages 123-126

    Finite Transitive Graph Embeddings into a Hyperbolic Metric Space Must Stretch or Squeeze

  7. No Access

    Book Chapter

    Pages 127-132

    Tightness of Fluctuations of First Passage Percolation on Some Large Graphs

  8. No Access

    Book Chapter

    Pages 133-141

    Finitely Supported Measures on \(S{L}_{2}(\mathbb{R})\) Which are Absolutely Continuous at Infinity

  9. No Access

    Book Chapter

    Pages 143-150

    Moebius Schrödinger

  10. No Access

    Book Chapter

    Pages 151-168

    Interpolations, Convexity and Geometric Inequalities

  11. No Access

    Book Chapter

    Pages 169-189

    Hypercontractive Measures, Talagrand’s Inequality, and Influences

  12. No Access

    Book Chapter

    Pages 191-204

    A Family of Unitary Operators Satisfying a Poisson-Type Summation Formula

  13. No Access

    Book Chapter

    Pages 205-225

    Stability of Order Preserving Transforms

  14. No Access

    Book Chapter

    Pages 227-253

    On the Distribution of the ψ2-Norm of Linear Functionals on Isotropic Convex Bodies

  15. No Access

    Book Chapter

    Pages 255-265

    A Remark on Vertex Index of the Convex Bodies

  16. No Access

    Book Chapter

    Pages 267-278

    Inner Regularization of Log-Concave Measures and Small-Ball Estimates

  17. No Access

    Book Chapter

    Pages 279-299

    An Operator Equation Generalizing the Leibniz Rule for the Second Derivative

  18. No Access

    Book Chapter

    Pages 301-315

    Moments of Unconditional Logarithmically Concave Vectors

  19. No Access

    Book Chapter

    Pages 317-326

    Projections of Probability Distributions: A Measure-Theoretic Dvoretzky Theorem

  20. No Access

    Book Chapter

    Pages 327-333

    On a Loomis–Whitney Type Inequality for Permutationally Invariant Unconditional Convex Bodies

  21. No Access

    Book Chapter

    Pages 335-343

    The Hörmander Proof of the Bourgain–Milman Theorem

previous Page of 2